# SDR IPXA2021080272354

- Difficulty date: July 26, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT LOWER WING SKIN CRACKED AROUND ACCESS PANEL 636AB.REPAIRED CRACKED RT WING SKIN IAW SRM 57-20-02 REPAIR 5 FIG 201 (MINOR).
